MathSciNet Relay Station
MathSciNet bibliographic data
MR353079 47H15
McLeod, J. B.; Sattinger, D. H. Loss of stability and bifurcation at a double eigenvalue. J. Functional Analysis 14 (1973), 62–84.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement